# SDR FDEA2018122103587

- Difficulty date: December 20, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 72,364 hours, 25,953 cycles
- Engine: Pwa PW2037
- Engine time: 65,632 hours, 21,373 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator
- Part number: 1B7997
- Part serial: N12440227
- Condition: Burned
- Location: Rt Eng Stator
- Part time: 10,661 hours, 10,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL390, RIGHT ENGINE FAILED.  SHUTDOWN RIGHT ENGINE PER QRH. BEFORE ACCOMPLISHING  PROCEDURE CAPTAIN NOTED LACK OF OIL PRESSURE AND  FUEL FLOW SHOWED 0 , 0.   REPLACED RH ENGINE EEC ALTERNATOR (N2 TRANSDUCER) ROTOR AND STATOR PER AMM 73-21-05-4
